IJIREM

Volume- 7
Issue- 6
Year- 2020

A Note on Ideals and Regularity in Ternary Semigroups

Anila Peposhi

DOI: 10.21276/ijirem.2020.7.6.2 | DOI URL: https://doi.org/10.21276/ijirem.2020.7.6.2 Crossref

This is an Open Access article distributed under the terms of the Creative Commons Attribution License (CC BY 4.0) (http://creativecommons.org/licenses/by/4.0)

Article Tools: Print the Abstract | Indexing metadata | How to cite item | Email this article | Post a Comment

Download Full Paper

Download PDF

No. of Downloads: 48 | No. of Views: 2387

Indexed by

Crossref logo
-->
-->